# SDR UPS00233240

- Difficulty date: July 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10000679
- Part serial: 1315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD ENTRY DOOR INOPERATIVE.     R/R EMERGENCY LIGHT AND BATTERY PACK. OPS CHECKED GOOD. P/N 10-00067 -9 SN ON 1315 SN OFF 900
